# SDR 00FDEA00705

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 65,966 hours, 48,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, STR 30 FOUND CORRODED BETWEEN BS 1020 - 1030.  CUT OUT DAMAGE AREA, FAB, AND INSTALLED PER IAW BAC 727 SRM 53-10-3.
